Skip to main content

Research Repository

Advanced Search

Financial Disputes in International Courts

Lupo-Pasini, Federico

Authors



Citation

Lupo-Pasini, F. (2018). Financial Disputes in International Courts. Journal of International Economic Law, 21(1), 1-30. https://doi.org/10.1093/jiel/jgy007

Journal Article Type Article
Online Publication Date Mar 19, 2018
Publication Date 2018-03
Deposit Date Sep 28, 2018
Journal Journal of International Economic Law
Print ISSN 1369-3034
Electronic ISSN 1464-3758
Publisher Oxford University Press
Peer Reviewed Peer Reviewed
Volume 21
Issue 1
Pages 1-30
DOI https://doi.org/10.1093/jiel/jgy007
Related Public URLs https://pure.qub.ac.uk/en/publications/financial-disputes-in-international-courts